Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gashkov, Igor Borisovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:219
Abstract pages:2293
Full texts:779
References:90
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person20458
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/241250

Publications in Math-Net.Ru
2019
1. S. B. Gashkov, I. B. Gashkov, A. B. Frolov, “The complexity of solving low degree equations over ring of integers and residue rings”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2019, 1,  7–15  mathnet  mathscinet  zmath; Moscow University Mathematics Bulletin, 74:1 (2019), 5–13  isi  scopus
2018
2. S. B. Gashkov, I. B. Gashkov, “Fast algorithm of square rooting in some odd charactećistic finite field”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, 5,  8–14  mathnet  mathscinet  zmath; Moscow University Mathematics Bulletin, Moscow University Måchanics Bulletin, 73:5 (2018), 176–181  isi  scopus
2006
3. S. B. Gashkov, I. B. Gashkov, “Berlekamp–Massey Algorithm, Continued Fractions, Padé Approximations, and Orthogonal Polynomials”, Mat. Zametki, 79:1 (2006),  45–59  mathnet  mathscinet  zmath  elib; Math. Notes, 79:1 (2006), 41–54  isi  scopus
4. A. A. Burtsev, I. B. Gashkov, S. B. Gashkov, “Complexity of Boolean schemes for arithmetic in some towers of finite fields”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2006, 5,  10–16  mathnet  mathscinet  zmath
2005
5. S. B. Gashkov, I. B. Gashkov, “On the complexity of the computation of differentials and gradients”, Diskr. Mat., 17:3 (2005),  45–67  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 15:4 (2005), 327–350
1989
6. I. B. Gashkov, V. M. Sidel'nikov, “Codes Associated with the Linear Fractional Group”, Probl. Peredachi Inf., 25:1 (1989),  3–15  mathnet  mathscinet  zmath; Problems Inform. Transmission, 25:1 (1989), 1–11
1988
7. I. B. Gashkov, V. M. Sidel'nikov, “Codes that are connected with a group of linear-fractional transformations”, Dokl. Akad. Nauk SSSR, 301:5 (1988),  1041–1044  mathnet  mathscinet  zmath; Dokl. Math., 38:1 (1989), 166–169
1986
8. I. B. Gashkov, V. M. Sidel'nikov, “Linear Ternary Quasi-perfect Codes Correcting Double Errors”, Probl. Peredachi Inf., 22:4 (1986),  43–48  mathnet  mathscinet  zmath; Problems Inform. Transmission, 22:4 (1986), 284–288

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022